# SDR UALA2010081602991

- Difficulty date: August 16, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 49,328 hours, 13,748 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

L HYD SYS LOSS, RTFL.   LT GEAR DOWN LOCK ACTUATOR PRESS FLEX LINE LEAKING. R & R LINE AFTER HYD SYS SERVICED, RAN SYS WITH LT ENG PUMP AND ELEC PUMP. RESTORED ALTERNATE FLAPS SWITCH TO NORMAL AND CYCLED FLAPS AND PRIMARY FLT CONTROLS SEVERAL TIMES.  CLOSED ALL GEAR DOORS AND CLEANED UP FLUID. ACFT IS READY FOR SERVICE.
